Conformal symmetry breaking differential operators on differential forms:
Saved in:
Bibliographic Details
Main Authors: Fischmann, Matthias (Author), Juhl, Andreas (Author), Somberg, Petr (Author)
Format: Electronic eBook
Language:English
Published: Providence, Rhode Island American Mathematical Society 2020
Series:Memoirs of the American Mathematical Society volume 268 (first of 6 numbers) = number 1304
Links:https://doi.org/10.1090/memo/1304
https://doi.org/10.1090/memo/1304
Physical Description:1 Online-Ressource (v, 112 Seiten)
ISBN:9781470463397
DOI:10.1090/memo/1304